Permuting tri-derivations in prime and semi-prime rings

  • H. Durna Cumhuriyet University
  • S. OĞUZ Cumhuriyet University

Abstract

Let \(R\) be a ring and \(U\neq0\) be a square closed Lie ideal of \(R\). A tri-additive permuting map \(D:R\times R\times R\rightarrow R\) is called permuting tri-derivation if, for any \(y,z\in R\), the map \(x\mapsto D(x,y,z)\) is a derivation. A mapping \(d:R\rightarrow R\) defined by \(d(x)=D(x,x,x)\) is called the trace of \(D\). In the present paper, we show that \(U\subseteq Z\) such that \(R\) is a prime and semi-prime ring admitting the trace $d$ satisfying the several conditions of permuting tri-derivation.

Metrics

Metrics Loading ...
Published
2016-05-29
How to Cite
Durna, H., & OĞUZ, S. (2016). Permuting tri-derivations in prime and semi-prime rings. International Journal of Algebra and Statistics, 5(1), 52-58. https://doi.org/10.20454/ijas.2016.1071
Section
Articles